Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 34 found articles
 
 
  A Class of Additive Methods for Nonlinear Multidimensional Problems of Mathematical Physics
 
 
Title: A Class of Additive Methods for Nonlinear Multidimensional Problems of Mathematical Physics
Author: V. N. Abrashin
Appeared in: Differential equations
Paging: Volume 39 (2003) nr. 7 pages 10 p.
Year: 2003-07
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 34 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands